MathSciNet Relay Station
MathSciNet bibliographic data
MR1278572 35Q53 (35R30)
Boiti, M.; Pempinelli, F.; Pogrebkov, A. Solutions of the KPI equation with smooth initial data. Inverse Problems 10 (1994), no. 3, 505–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement